# SDR SWAA2019090336505

- Difficulty date: August 31, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 21,339 hours, 9,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY AISLE LIGHT COVER MISSING AT BIN ROW 6.  INSTALLED COVER PER SIP.
